# SDR DHL2001743008

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT VERTICAL SPEED KNOB DOES NOT FOLLOW VERTICAL SPEED.  UNABLE TO ENGAGE AUTOPILOT.  CLEANED AND RESEATED MODE CONTROL PANEL OPS CHECK NORMAL IAW MM 22-11-101.  TESTED SYSTEM IAW 22-11-01.  SYS CKS NORMAL.  NO DEFECTS NOTED.
